| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The customer¿s blood glucose was 106 mg/dl.The troubleshooting was performed.Customer reported that they were able to clear the alarm.Customer was able to complete insulin pump rewind.The customer stated that the alarm was occurred shortly after inserting a new battery.The customer was advised that the insulin pump will need to be replaced and discontinue use of the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.